# SDR SWAA2022080135920

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,632 hours, 35,513 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS NUMEROUS ELONGATED FASTENER HOLES / [01] REPLACED PANEL 193B PER SRM 51-40-02;[02] C/W INSP.
